American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 200 found      Go to page: 1 2 3 4 > >>

[1] F. A. Sukochev. On a conjecture of A. Bikchentaev. Proceedings of Symposia in Pure Mathematics 87 327-339.
Book volume table of contents
View Article: PDF

[2] V. V. Peller. The Lifshitz--Krein trace formula and operator Lipschitz functions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Raffaella Cilia and Joaquín M. Gutiérrez. Operators with an integral reprsentation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] M. Sh. Birman. A simple embedding theorem for kernels of trace class integral operators in $L^2(\mathbb{R}^m)$. Application to the Fredholm trace formula. St. Petersburg Math. J. 27 (2016) 327-331.
Abstract, references, and article information   
View Article: PDF

[5] O. El-Fallah and K. Kellay. Nevanlinna counting function and pull--back measure. Proc. Amer. Math. Soc. 144 (2016) 2559-2564.
Abstract, references, and article information   
View Article: PDF

[6] Guillaume Aubrun, Fedor Sukochev and Dmitriy Zanin. Catalysis in the trace class and weak trace class ideals. Proc. Amer. Math. Soc. 144 (2016) 2461-2471.
Abstract, references, and article information   
View Article: PDF

[7] Fredrik Andersson, Marcus Carlsson and Karl-Mikael Perfekt. Operator-Lipschitz estimates for the singular value functional calculus. Proc. Amer. Math. Soc. 144 (2016) 1867-1875.
Abstract, references, and article information   
View Article: PDF

[8] P. J. Ayre, M. G. Cowling and F. A. Sukochev. Operator Lipschitz estimates in the unitary setting. Proc. Amer. Math. Soc. 144 (2016) 1053-1057.
Abstract, references, and article information   
View Article: PDF

[9] Ingrid Beltiţă and Daniel Beltiţă. Coadjoint orbits of stepwise square integrable representations. Proc. Amer. Math. Soc. 144 (2016) 1343-1350.
Abstract, references, and article information   
View Article: PDF

[10] Patrick Lopatto and Richard Rochberg. Schatten-class truncated Toeplitz operators. Proc. Amer. Math. Soc. 144 (2016) 637-649.
Abstract, references, and article information   
View Article: PDF

[11] Werner J. Ricker and Luis Rodríguez-Piazza. Absolutely summing multiplier operators in $L^p (G)$ for $p > 2$. Proc. Amer. Math. Soc. 142 (2014) 4305-4313. MR 3266998.
Abstract, references, and article information   
View Article: PDF

[12] V. A. Sloushch. Cwikel type estimate as a consequence of certain properties of the heat kernel. St. Petersburg Math. J. 25 (2014) 835-854.
Abstract, references, and article information   
View Article: PDF

[13] Jordi Pau. A remark on Schatten class Toeplitz operators on Bergman spaces. Proc. Amer. Math. Soc. 142 (2014) 2763-2768.
Abstract, references, and article information   
View Article: PDF

[14] Peikee Lin, Bünyamin Sarı and Bentuo Zheng. Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces. Proc. Amer. Math. Soc. 142 (2014) 1669-1680.
Abstract, references, and article information   
View Article: PDF

[15] Félix Cabello Sánchez. There is no strictly singular centralizer on $L_p$. Proc. Amer. Math. Soc. 142 (2014) 949-955.
Abstract, references, and article information   
View Article: PDF

[16] Albrecht Pietsch. The ideal of $p$-compact operators and its maximal hull. Proc. Amer. Math. Soc. 142 (2014) 519-530.
Abstract, references, and article information   
View Article: PDF

[17] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[18] A. V. Sobolev. Pseudo-differential operators with discontinuous symbols: Widom's Conjecture. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[19] Guy H. Flint, Ben de Pagter and Fedor A. Sukochev. The Dixmier approximation theorem in algebras of measurable operators. Proc. Amer. Math. Soc. 141 (2013) 909-918.
Abstract, references, and article information   
View Article: PDF

[20] Quanlei Fang and Jingbo Xia. Corrigendum to ``Multipliers and essential norm on the Drury-Arveson space''. Proc. Amer. Math. Soc. 141 (2013) 363-368.
Abstract, references, and article information   
View Article: PDF

[21] Jordi Pau and José Ángel Peláez. Volterra type operators on Bergman spaces with exponential weights. Contemporary Mathematics 561 (2012) 239-252.
Book volume table of contents   
View Article: PDF

[22] Elói Medina Galego and Ronald Paternina Salguedo. Geometric relations between spaces of nuclear operators and spaces of compact operators. Proc. Amer. Math. Soc. 140 (2012) 1643-1658. MR 2869149.
Abstract, references, and article information   
View Article: PDF

[23] Eve Oja. Inner and outer inequalities with applications to approximation properties. Trans. Amer. Math. Soc. 363 (2011) 5827-5846. MR 2817411.
Abstract, references, and article information   
View Article: PDF

[24] G. G. Amosov, A. D. Baranov and V. V. Kapustin. On perturbations of the isometric semigroup of shifts on the semiaxis. St. Petersburg Math. J. 22 (2011) 515-528. MR 2768959.
Abstract, references, and article information   
View Article: PDF

[25] Quanlei Fang and Jingbo Xia. Multipliers and essential norm on the Drury-Arveson space. Proc. Amer. Math. Soc. 139 (2011) 2497-2504. MR 2784815.
Abstract, references, and article information   
View Article: PDF

[26] Cándido Piñeiro and Juan Manuel Delgado. $p$-Convergent sequences and Banach spaces in which $p$-compact sets are $q$-compact. Proc. Amer. Math. Soc. 139 (2011) 957-967. MR 2745647.
Abstract, references, and article information   
View Article: PDF

[27] Steven Lord and Fedor A. Sukochev. Noncommutative residues and a characterisation of the noncommutative integral. Proc. Amer. Math. Soc. 139 (2011) 243-257. MR 2729087.
Abstract, references, and article information   
View Article: PDF

[28] Barry Simon. Localization in the Anderson model following Aizenman-Molchanov. Math. Surveys Monogr. 120 (2010) 113-116.
Book volume table of contents   
View Article: PDF

[29] Barry Simon. An introduction to the theory on a Banach space. Math. Surveys Monogr. 120 (2010) 81-84.
Book volume table of contents   
View Article: PDF

[30] Barry Simon. Trace Ideals and Their Applications. Math. Surveys Monogr. 120 (2010) MR MR2154153.
Book volume table of contents   


Results: 1 to 30 of 200 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia